# SDR 2018FA0000535

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: General aviation
- Aircraft: N555MC
- Make and model: Raythn G58RAYTHEON
- Aircraft serial: TH2467
- Aircraft time: 233 hours, 233 cycles
- Engine: Cont IO550C
- Engine time: 233 hours, 233 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 656056
- Condition: Worn
- Location: Rt Engine
- Part time: 233 hours, 233 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, PILOT REPORTED NO THROTTLE CONTROL TO R/H ENGINE. REMOVED COWLING, INSPECTED THROTTLE ARM AND FOUND SPLINES WORN BEYOND SERVICE. CONTINENTAL MOTORS CRITICAL SERVICE BULLETIN CSB08-03C ADDRESSES THIS ISSUE. THIS ENGINE AND COMPONENTS ARE ONLY 233.1TT, AND HAS THE STAINLESS STEEL ARM INSTALLED.
